Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Should i increase dose of atenolol to 75 mgs 3times a day?

I m taking 50mg of Atenolol 3 times a day for High B.P. I m getting headaches and my pressure was up to 179 over 128 the other day. Should I ask my doctor about adding water pills? Should I increase my doses to 75mgs 3 times a day until I can see my doctor?
Thu, 30 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Warfarin does not causes dizziness. Treatment is on the right path. PT and INR should be done every week for few times. For dizziness give tablet Vertin for 5 days.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Beta blocker


Should i increase dose of atenolol to 75 mgs 3times a day?

Hi, Warfarin does not causes dizziness. Treatment is on the right path. PT and INR should be done every week for few times. For dizziness give tablet Vertin for 5 days. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist